# SDR ASOA201000613

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 517 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 517.00, STR19L IS SEVERELY CORRODED AROUND LIGHTNING HOLE.   INSTALLED NEW BRACKET AT FS 517.00  STR 19L REF SRM 51-42-06 AND 51-42-21.  LEAK CHECK "GOOD" ON STUB FRAME IAW AMM 21-50-00-86-2-801.
